Perturbations of nonlinear systems of differential equations, IV

Fred Brauer

Research output: Contribution to journalArticle

25 Scopus citations

Abstract

Several perturbation theorems are proved for nonlinear ordinary differential equations for which all solutions of the linearized equation are integrable. This gives a practical type of stability expressing the property that solutions tend to zero, and measures of the effect of various types of perturbations on such systems.

Original languageEnglish (US)
Pages (from-to)214-222
Number of pages9
JournalJournal of Mathematical Analysis and Applications
Volume37
Issue number1
DOIs
StatePublished - Jan 1972

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Perturbations of nonlinear systems of differential equations, IV'. Together they form a unique fingerprint.

  • Cite this